UPDF AI

Numerical methods and mathematical modelling in biology, medicine and social sciences

Matthias Ehrhardt,L. Jódar,Rafael-J. Villanueva Micó

2014 · DOI: 10.1080/00207160.2014.896653
International Journal of Computational Mathematics · 1 Citations

Abstract

This is an author's accepted manuscript of an article published in “International Journal of Computer Mathematics"; Volume 91, Issue 2, 2014; copyright Taylor & Francis; available online at: http://dx.doi.org/10.1080/00207160.2014.896653